# SDR MALA020272

- Difficulty date: May 1, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 13,492 hours, 14,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, SEAT TRACK LBL 18.3 HAS CORROSION.  MAINTENANCE REPLACED SEAT TRACK FROM STA 297-329 IAW EO 53060.
